A 27-year-old female asked:
I took plan b a week ago and i am still feeling very fatigued how much longer should this last? i also have brown spotting for the last 3 days.
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Plan B: Plan B is a progestin and is expected to disrupt ur menstrual cycle.It is however out of ur system by now and, although progesterone can make u sleepy,it is unlikely to be the cause of fatigue at this point.Remember that Plan B is only 95% effective if taken within 24 hours after unprotected intercourse so u might want to do a pregnancy test next week and repeat it 3-5 days later if it is negative
2.5k viewsAnswered >2 years ago
Last updated Nov 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.